# SDR AALA20120201TUL07

- Difficulty date: January 12, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N475AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49650
- Aircraft time: 67,491 hours, 35,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUB FLOOR UNDER NUMBER 6 SEAT TRACK FROM FRAME STATIONS 200 TO 218.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 53-20-00-16.
